BibTeX record: journals/jamia/JohnsonWMWMRE10

download as .bib file

@article{DBLP:journals/jamia/JohnsonWMWMRE10,
  author    = {Stephen B. Johnson and
               Glen Whitney and
               Matthew J. McAuliffe and
               Hailong Wang and
               Evan S. McCreedy and
               Leon Rozenblit and
               Clark C. Evans},
  title     = {Using global unique identifiers to link autism collections},
  journal   = {{JAMIA}},
  year      = {2010},
  volume    = {17},
  number    = {6},
  pages     = {689--695},
  url       = {http://dx.doi.org/10.1136/jamia.2009.002063},
  doi       = {10.1136/jamia.2009.002063},
  timestamp = {Sun, 26 Oct 2014 06:42:41 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jamia/JohnsonWMWMRE10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}